Lingering effects of Lexapro/Celexa?
So in spring of 2012 I started Atkins, lost 20 pounds and was doing really well. Then my doctor put me on Lexapro because my panic attacks had gotten worse. Because of the cost I got switched to Celexa, over the 6 months I was on it I gained 35 pounds. The doctor said there was no way it was the medication but although I wasn't eating strictly low carb, I was eating relatively healthy. I weaned myself off the medication and it's been 9 months and I've gained about another 6 pounds. It seems that no matter what I try-exercise, low carb again, calorie counting I can't lose anything. I just started taking 5-htp in hopes it was a neurotransmitter issue due to the anxiety meds but it hasn't helped too much yet. And I haven't seen a doctor about my weight because I don't have insurance anymore. Does anybody have any suggestions? If I have to I will go see a doctor, I am sure though they will tell me to watch my calories and exercise even though it hasn't worked yet.